Emtpbill

Members
  • Content count

    35
  • Joined

  • Last visited

Community Reputation

2 Neutral

Previous Fields

  • Occupation
    Medic
  1. Adenosine induced VT?

    I was always of the thinking that adenosine is kind of a diagnostic drug. Yes it can chemically cardiovert, but more importantly allow you to see the underlying rhythm of what is causing the extreme rate by slowing the rate long enough and take steps from there.
  2. What are your RSI protocols?

    In PA. It is medication assisted intubation, no paralytics. Versed 5-10mg and only if , and a big if, there are 2 paramedics treating the patient. I wish we had succ. or Vec.
  3. An embarassing story :)

    Yea, had that happen to me as well. The passenger side rear compartment. Wasn't shut correctly when board was taken out. Made a left, door opens and bam, smacked a telephone pole. Bent the door on the hinge. Didn't live that one down for a while.